# SDR A6WA202212098403

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 44,057 hours, 41,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 513-559
- Part time: 44,057 hours, 41,903 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL HAS CORROSION FROM FS 513 TO FS 559.  AIRCRAFT REMOVED FROM SERVICE.   REPAIRED PRESSURE FLOOR SILL REF REO 601R-53-41-3104 REV -.
